# SDR SWAA2016072554178

- Difficulty date: July 20, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 69,240 hours, 55,888 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311A
- Part serial: PA526
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT UPPER OTBD L/E DELAMINATED.  R & R NR 2 SLAT ASSY IAW AMM.
